Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sahara

Veteran Member
  • Content Count

    179
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About Sahara

  • Rank
    The soul you're about to sell...
  • Birthday 10/17/1991

Profile Information

  • Gender
    Female
  • Location
    Birmingham, UK
  • Interests
    Roaccutane: March - October 2010.

    Not a straightforward journey, but best thing I have ever done.

Recent Profile Visitors

2793 profile views
  1. You're a great looking guy, and you really have nothing to be sad about! As you've only recently finished 'tane, as hard as it is, give it time. Your skin will continue to heal and rectify itself, and you may find that you don't need any treatment for scarring. Speaking as someone who is nearly 3 years out of treatment, the difference 6 / 12 mths down the line is amazing. Keep smiling!
  2. Best thing I can say is use plenty of moisturiser, and try not to worry about it too much. I had a gentleman at work yesterday attempt to guess my age. I'm 19. His guess was 34. I wasn't too impressed, to be honest.
  3. I think it's something that varies from person to person. What works well for some won't work for others, much like while you are on the drug. Personally, I treated my skin exactly the same as I did on 'tane for the first couple of months - ergo washing my face once a day with just water, then plenty of oil-free moisturiser. I've recently started washing twice a day, using a tea tree scrub maybe every other day and I've not had any problems. It is one of those things that you'll have to experim
  4. Accutane does have risks, but it's a decision you need to make yourself. I'll be the first to admit that Accutane wasn't plain sailing, and on a number of occasions I've thought "what the hell have I done?". At the same time, I finished my course 4mths ago and it's the best thing I ever did. I can honestly say it changed my life... I met up with an old school friend last week who actually got pretty emotional at how much I'd changed. There will be horror stories, and there will be success stori
  5. I know opinions vary, but as a rule, how long should you wait after accutane to get piercings / tattoos? I know some people have said 12mths, other have said 3mths? Also, purely out of interest, has anyone had any lasting effects in regards to alcohol and tane? Thanks for any answers.
  6. I haven't read all of the posts on this thread (guess why... hah), but I've had a similar experience. Up until finishing Roaccutane, I genuinely thought it was a miracle drug. It cleared my skin when nothing else did. Great. I finished the course about 6wks ago, and things seem to be going downhill By downhill I mean: "Foggy" - the perfect word to describe it. I did great at school, came out with pretty much straight A's, and yet just lately I find it hard to even read through a paragraph (
  7. I had disgustingly oily hair / skin before Roaccutane, and I loved every minute of being "dry" haha. I've been off the drug for around 4wks, and a fair amount of the oil has returned. It's not as bad as it was before 'tane, but we'll see what happens as time goes on.
  8. To be honest, the "no alcohol" rule is purely a precaution. In the majority (I'll say the majority, as there is always the very occasional exception), alcohol is not going to cause you any harm while on Accutane. My derm informed me I was okay to have 1 unit per day, and I've gotta admit there were a few instances where I had well over that. I've now finished 'tane, had final bloods, etc, and had no issues. However, having said that, it is your risk to take.
  9. Your skin is very mild. If I were you, I wouldn't even be considering Accutane at this stage.
  10. To be honest, if I had some, maybe I would. Why did I think it was a personal attack? Let's re-read your post: You aim it at the "someone" who comments about skin looking too good. I'm one of the people who did. Go figure. No one can force anyone to do something over a forum. True, you can be "egged on" to put one up by individuals, but at the end of the day it's your decision whether to or not. You can't pin it on people that they are "forcing". The point it, I've seen topics
  11. You make it sound like I (or we) get a kick out of this? Maybe you should re-read some of those posts. It's not a case of wanting people to feel uncomfortable, forcing anyone to do anything, or pleasure, I don't recall a single reference to that. It's the fact that many people are here for support, from people who can relate to living with acne, and coming here they see hundreds of perfect faces looking back at them. It comes to something where you feel like a disfigured monster on an ACNE forum
  12. I'm not in Australia, but treatment has been the same for me. I was told by my derm that they cannot prescribe more than 30 days worth of pills at any one time, and that the blood tests are essential should Accutane effect you in a way it shouldn't. I've seen a number of different derms / nurses, some inspect my skin very closely, others barely look at it. I think it's just down to the individual. As for promoting other products, that doesn't sound like the norm to me. I've been provided with o
  13. Agreed that it's different for everyone. Some people see results from the first month, others have very little improvement until after their course. It's very much a case of wait and see, and don't worry about your dosage, if anything 60mg is a rather high dosage to be starting you on.
  14. It's not really something you can predict, as Accutane affects people differently. Some people will experience major changes, others will have none whatsoever. All I can do is comment on what happened to me. The first two months or so, I became really anti-social, had some major mood swings and was pretty down about myself. That did pass though, and quite honestly at the moment I'm the happiest I've been in years. Accutane is far from a risk-free drug, but you have to decide if that risk is wo
  15. To be honest, I think your derm is more likely to take you off Accutane than prescribe you anti-depressants, due to the link.
×